# SDR CALA2017122104567

- Difficulty date: December 21, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 50,053 hours, 21,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Exit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY THRESHOLD LIGHT INOPERATIVE AT DOOR EXIT.   RESET THE EMERGENCY LIGHT SYSTEM.  OPS CHECKED GOOD.
